On Epstein's Zeta-function.
Journal für die reine und angewandte Mathematik, Tome 227 (1967), pp. 86-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1967__227_150803,
author = {S. Chowla and A. Selberg},
title = {On {Epstein's} {Zeta-function.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {86--110},
year = {1967},
volume = {227},
zbl = {0166.05204},
url = {http://geodesic.mathdoc.fr/item/JRAM_1967__227_150803/}
}
S. Chowla; A. Selberg. On Epstein's Zeta-function.. Journal für die reine und angewandte Mathematik, Tome 227 (1967), pp. 86-110. http://geodesic.mathdoc.fr/item/JRAM_1967__227_150803/